On a criterion for joint behavior of higher sigma exponents of a triangular system and the system of its diagonal approximation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 910-911
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a24,
author = {E. K. Makarov},
title = {On a criterion for joint behavior of higher sigma exponents of a triangular system and the system of its diagonal approximation},
journal = {Differencialʹnye uravneni\^a},
pages = {910--911},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a24/}
}
TY - JOUR AU - E. K. Makarov TI - On a criterion for joint behavior of higher sigma exponents of a triangular system and the system of its diagonal approximation JO - Differencialʹnye uravneniâ PY - 1991 SP - 910 EP - 911 VL - 27 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_5_a24/ LA - ru ID - DE_1991_27_5_a24 ER -
%0 Journal Article %A E. K. Makarov %T On a criterion for joint behavior of higher sigma exponents of a triangular system and the system of its diagonal approximation %J Differencialʹnye uravneniâ %D 1991 %P 910-911 %V 27 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1991_27_5_a24/ %G ru %F DE_1991_27_5_a24
E. K. Makarov. On a criterion for joint behavior of higher sigma exponents of a triangular system and the system of its diagonal approximation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 910-911. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a24/